We study relations between the quadraticity of the Kuranishi family of a coherent sheaf on a complex projective scheme and the formality of the DG-Lie algebra of its derived endomorphisms. In particular, we prove that for a polystable coherent sheaf of a smooth complex projective surface the DG-Lie algebra of derived endomorphisms is formal if and only if the Kuranishi family is quadratic.

Bandiera R., Manetti M., Meazzini F. (2022). Deformations of polystable sheaves on surfaces: quadraticity implies formality. MOSCOW MATHEMATICAL JOURNAL, 22(2), 239-263 [10.17323/1609-4514-2022-22-2-239-263].

Deformations of polystable sheaves on surfaces: quadraticity implies formality

Meazzini F.
2022

Abstract

We study relations between the quadraticity of the Kuranishi family of a coherent sheaf on a complex projective scheme and the formality of the DG-Lie algebra of its derived endomorphisms. In particular, we prove that for a polystable coherent sheaf of a smooth complex projective surface the DG-Lie algebra of derived endomorphisms is formal if and only if the Kuranishi family is quadratic.
2022
Bandiera R., Manetti M., Meazzini F. (2022). Deformations of polystable sheaves on surfaces: quadraticity implies formality. MOSCOW MATHEMATICAL JOURNAL, 22(2), 239-263 [10.17323/1609-4514-2022-22-2-239-263].
Bandiera R.; Manetti M.; Meazzini F.
File in questo prodotto:
File Dimensione Formato  
Bandiera_postprint_Deformations_2022.pdf

accesso aperto

Tipo: Postprint
Licenza: Licenza per accesso libero gratuito
Dimensione 567 kB
Formato Adobe PDF
567 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/896933
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 0
social impact